# SDR ASAA2021051334830

- Difficulty date: May 13, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,696 hours, 15,076 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880587
- Part serial: 131343
- Condition: Faulted
- Location: Apu
- Part time: 7,854 hours, 14,371 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWUP TO RECENT APU FAULTS. ETOPS SIGNIFICANT SYSTEM TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY. UPON COMPLETION, CONTACT MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY, MEL 49- 99A IS REQUIRED PRIOR TO FLIGHT. GROUNDED - YES. REMOVED AND REPLACED APU IGNITION UNIT THROUGH B737-800 AMM 49-41-31 ITEM 3.G.C 55041 REQ 3H IGNITION UNIT INSTALLATION TET AND 3J APU ON DEMAND POST MAINTENANCE COLD SOAK START DEFERRAL COMPLETED B737-800 TASK 49-41-31, OPS CK OF APU GOOD. TSR COMPLETED.
